# SDR AALA200801117

- Difficulty date: April 27, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- System (JASC): 3350 · Emergency Lighting
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT IN FRONT OF SEAT 18F HAS DAMAGED DECAL.  REPLACED DECAL ON LENS FOR EMERGENCY LIGHT IN FRONT OF SEAT 18F.  SYSTEM GROUND CHECKED NORMAL OPERATION.
